# SDR SWAA2023042417262

- Difficulty date: March 16, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 242VF I/B AFT EDGE IS BROKEN.<[01] IDENTIFIED PANEL MATERIAL IAW SRM 53-00-50-0I-1 FIG 6 TABLE 6. FOUND ADDITIONAL DAMAGE ACROSS UPPER SURFACE AND MULTIPLE AREAS ON LOWER SURFACE; ALL DAMAGE WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1 PARA 4.F. REMOVED ALL INSERTS ON PANEL TO FACILITATE REPAIRS IAW SRM 53-00-50-2R-0 PARA 5.B(2). REMOVED ALL DAMAGED SKIN PLIES AND CORE ON UPPER AND LOWER SURFACE IAW SRM 53-00-50-2R-6 PARA 3.C; DAMAGE AT I/B AFT EDGE EXCEEDS PERMITTED DAMAGE SIZE. REQUESTED PANEL REPLACEMENT.;[02] COMPLETED ALL STEPS OF EA 23-153-00978.;[03] VERIFIED CORRECTIVE ACTION 1; 2 AND MEASUREMENT TABLE.
